# SDR AALA201707249033

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BULK CARGO HEAT INDICATION.  EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE. LANDING UNEVENTUL.   ACCOMPLISHED AN AFT AND BULK CARGO HEAT TEST IAW FIM DMC-B787-A-21-40-F0-01A-421A-A.  NO FAULTS FOUND. OPS CHECKED GOOD.   AIRCRAFT WAS GROUNDED.
